Citalopram and nausea

Common Questions and Answers about Citalopram and nausea

celexa

I have a small child which makes it worse. After much discussion and tears my gp persuaded me to take citalopram 10mg which I started 3 days ago. So far I have had nausea, vomiting, some mild jaw clenching, and paplitations which scared me so much I went to accident and emergency three times this weekend. I had an ecg on firday and saturday and sunday and today all of which was normal. I was meant to go to a new years party last night got there stayed for 3 minutes panicked and left.
Hi, Ive have just been prescribed Citalopram today. And im just wondering if anyone else has used these previously?
that people above described (I only got some nausea and a sore throat) I've mellowed out to a phase of being tired most of the time. I fully acknowledge this is not 100% the work of the medication--it's mostly my doing with a poor diet (or lack of eating) and little exercise. There is no wonderdrug that will fix everything. Consider Citalopram a bandaid that can be removed over time but with the proper treatment. Hope this helps somewhat. I tend to babble.
got down to 20mg of citalopram then stopped and take 20mg prozac feeling really ill, brain zaps, nausea, ANGER!
I have been on Citalopram for 10 years last dose 30mg I stopped taking just over a month ago. Started having headaches then i week ago dizzy, nausea really bad, sweating, tingling, confusion (according to my husband) headaches general pain and twitching, vomitting not sure how long this is going to last ?
Thanx for the reply, I tried xanax it doesn't do anything for me. Can I take Ativan then with citalopram or Klonopin??
I've been on several meds and usually the first couple of days are the worst. A little dizziness and nausea. I hope your Dr explained it can take a few weeks to see results so you have to be patient. I hope this med works for you.
I've noticed that I get a lot of nausea, dizziness, disorientation, trembling/twitching, dilated pupils, pins and needles and slight heart palpitations (which scare the living daylights out of me), this is affecting me a lot, the thoughts have already been greatly reduced and improved already despite it only being 48 hours. So I do not want to come off of the drug. Is there any way I can reduce the symptoms. I would ring the doctor but they are closed today and tomorrow.
Hi I've been on Citalopram for over 6 weeks now and for the first few days I had exactly the side-effects you have described. I started feeling ill within a few hours of taking my first 20mg tablet. I had nausea and a dry mouth, then the following day I had a severe migraine-type headache. After a week the side-effects had lessened and within a few weeks I had started to feel the benefit of them.
My appetite is limited and I have lost 6 lbs. in 2 weeks. I am on the third week of Citalopram x 10mg. taking in the morning. Could it be this med. and will it eventually ease off? This is disrupting my life.
YES! Nausea is my main symtpom with my anxiety. I also get light headed and dizzy with my nausea. I also just have general feelings of upset stomach when I am dealing with more stressfull times than others. This is normal and common. Sorry you're dealing with this. To make sure its not anxiety related you might want to keep track of what your eating and see if any particular foods trigger the nausea as people's tolerance to food can change throughout life.
Who doesnt feel a thing. Me with my experience your going to wake up with a headache and nausea slight dizzyness dry mouth, but it begans subsiding with time, you just need to.give it time and ride it out. Trust me the first couple of days are the worst but before you knkw it.your doing and feeling much better. I wish you the best.
I use citalopram and its been great. Gained a bit of weight but needed it. Not really any other side effects and I have been on it a year now.
Just had my first dose of Citalopram last night and feel so dreadful today. I'm taking it for anxiety ( partially caused by fibromyalgia and perimenopause). I had a really bad night waking a lot feeling sick and panicy and this morning was quite a battle to get to work. Now I just feel palin scared at the thought of coping for the next few weeks, Sorry to be such a wimp!
I had nausea and vomiting for about 9 months and found out that I'm allergic to gluten which is found in wheat, barley ,oat and rye. Now I'm doing a gluten free diet and the nausea and vomiting went away.
Dear doc, I have an upset stomach (diarhhoea) and nausea, just nervous about flying. I usually take Domperidone 10mg for nausea and I capsule Loperamide Hydrochloride 2 mg for upset stomach. Is it safe to take these along with Xanax 0.5mg and the citalopram 10mg?
Once the attack passes the symptoms dissolve and I am ok again. My mucus comes back, the nausea passes and my heart rate reduces. I don't have that unwell feeling until the next attack.
I haven't been on anything for two weeks, I feel the anxiety creeping back and have headaches and nausea. He gave me a Prescription for Wellbutrin, will this help with the weight loss? Will I be able to the weight or does it permanently change your metabolism?Now that I am over weight it is not helping with my self image. I do feel I need some medication to help with my anxiety is this a good choice? Are the side effects minimal?
No mention of female inability to orgasm, no mention of male ejaculatory failure, no mention of sexual anhedonia or sexual anesthesia in both men and women and no mention of loss of libido or sex drive in both men and women. All the consumer of modern antidepressants is being told is that there maybe some poor sexual performance. This is meaningless, unfair and disingenuous. But unfortunately, it gets much worse.
I have also had nausea everyday (in the PM and AM). There is a question of pregnancy, however, I took two tests today and both were negative. I know that Lamictal has a side effect of Amenorrhea, but if the drug has been out of my system for over a week, how would I still be experiencing this side effect? Any thoughts?
I think thats why my doctor try the zoloft again because i am thinking i am itching and i am not really having reaction to the medicine but he said you do have sentitvie to medicine that why he had a backup medcine for me. my question is anybody taking Zoloft 25mm or Citalopram 20mm before and any side effects from these medicine? also any tips on controling my anxiety and depression ?
Another medication in its family is venlafaxine (Effexor) and it CAN cause weight gain, and large increases in blood pressure.
I have had terrible side effects to antidepressants (citalopram)..lasting two weeks and from there they were fantastic and really helped..but I wasn't pregnant. They do take up to around 6 weeks generaly to kick in neway..I know its tough..if you are concerned I would speak to your Dr..
I would suggest that you talk to your doctor about these feelings, and ask to try a different AD. My husband is on Citalopram right now, and he's doing triple therapy with Incivek. The original dose that he was on at the start of treatment has stayed the same and has not needed to be increased. He is on week 16. Good luck. Don't struggle with more than you have to. Ask for help.
I've been taking Citalopram now for about 3 and a half years. I had a range of side effects to begin with and then things settled down really well. My dose was increased over time from 20mg to 40mg. In the last year I have had several really bad bouts of fatigue. At first it seemed like post viral farigue after contracting a rather nasy flu virus in Sepptember last year. I undrwent a series of tests but all came back negative.
It is an antidepressant drug. The common side effects of Citalopram are nausea, vomiting, and indigestion, diarrhea and constipation. More rare side effects according to this book include HEADACHE/ TEMOR, DIZZINESS/ DROWSINESS, DRY MOUTH< SWEATING, sexual dysfunction and skin rash. If you are interested in knowing about other possible common and rare side effects of CITALOPRAM, I would suggest you go to this website: www.drugs.com.
They injected Zofran (by my request to stop nausea and vomiting) and ativan. I continued on Zofran and stopped taking Lexapro completely despite my doctor's order who said he didn't think my condition was due to Lexapro. He said to start taking half dose in a few days when my condition got better. However, a week later today I am much better and don't want to risk taking any anti-deppressants.
on top of that ive realized this whole month i have been having alot of nausea and loss of appetite and scaly skin with red dots on my arm. i heard the disease "Lupus" causes all these symptoms as well as anxiety and other psychological disorders it is a disease in your immune system that goes comes and goes so alot of people have no idea about it because they think its jus a flu until it gets to the point where its really severe.
MedHelp Health Answers